# SDR ASAA11510569

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 15,428 hours, 4,977 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Part number: 8243921002
- Part serial: 01022606
- Condition: Failed
- Location: Cockpit
- Part time: 31,270 hours, 12,082 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ALT DISPLAY ON PRESS CONTROL PANEL IS BLANK.  REPLACED CABIN PRESS CTL MODULE (CKPT OVHD) & PERF'D ALL REQ'D TESTS REF AMM 21 31 02, ALL OPS NORMAL.  GROUND VERIFICATION TESTS SUCCESSFUL.
